• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

Does anyone take prozac, fluoxetine how does it make you feel?

B

BillHLovespoll

Guest
Hello,

I have been taking fluxeotine (prozac) for about nearly 1 and a half weeks now and i feel ok like not as depressed but i feel like i have constant brain fog and like im constanly in a dream and not in reality? I get really tired a lot having naps in early evening and sometimes i have no energy what so ever like its been sapped from me (but this could be a health problem) does anyone on here take these anti depressents and get any symptoms? The constant brain fog is doing me in i feel like im constanly dopey and slow to react to things also been getting stronger anxiety at times and feelings of losing my mind like i used to? Is this really helping or do they take time to get in your system? Ive heard people say to keep taking them even if they make you feel like this... any comments on this would really reassure me.

Thank you friends :)
Bill
 
Edinscotbrit

Edinscotbrit

Well-known member
Joined
Mar 20, 2019
Messages
303
Location
Scotland
Took it a few years back, no particular problems. But I did find that it effected my sleep and I took sleeping tablets to assist with that.
 
JustMek

JustMek

Member
Joined
Apr 8, 2019
Messages
17
Location
Spain
Anti depressant start working after 2-4 weeks, so you should at least wait for that.
Can't say much about how it makes you feel, sorry :/
 
M

Memphis182

Active member
Joined
Jan 22, 2019
Messages
44
Location
Exmouth
Try not to worry too much. Easier said than done I know. Each antidepressant affects people differently but what you are describing sounds like pretty common side effects. You haven't been taking them long and you really can't tell if they are working yet and it's really common to have side effects early on. I don't take it myself but have had something similar when I first started too. Keep positive and keep taking them. It'll be a few weeks before you know if they are gonna work or not. What might help is if you look at some reviews from other people that have taken them and I'm sure you will see people that have had similar or the same side effects. Be carful though because doing that can make you feel worse, maybe start by looking at positive reviews first untill you feel a bit braver x
 
Topcat

Topcat

Well-known member
Joined
Jan 8, 2018
Messages
3,119
Gave me awful migraines

To add though, most antidepressants make you feel weird for a while before you adjust.
 
Top